EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
9999 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 127 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening pain, difficulty ambulating, aseptic loosening.Osteolysis,.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Correction: please disregard this report as it was reported in error.Event was previously reported under report # 1038671-2024-02512 and 1038671-2024-02514.